MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient is intubated, and a small hole is observed in the line through which blood is overflowing.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# is 4199689, sku is 383323, assembly in suzhou plant on 2024.Aug.13, a planned lot quantity of (b)(4) ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis: the customer provided two pictures; one showing the used complaint unit placed inside the unit packaging.The complaint unit was returned.Two wounds were observed in the extension tubing of the returned complaint unit.Retain sample analysis: sampling 2ea from the retained samples of the same lot to do inspection and leakage test, the test result is within product specifications.Possible cause analysis: based on the reported information and analysis of the complaint unit, the extension tubing is damaged.The possible reasons for tubing damage during manufacturing include: 1.Incoming tubing is damaged/broken.2.Tubing was damaged or broken by the clamper during auto adapter swaging process.Current manufacturing already has control procedures as below to monitor and prevent this kind of defect: 1.Incoming quality check can detect and control the risk of raw material damage.2.Both in-process and outgoing sampling does inspection and leakage test for extension tubing.Tubing damage by the clamper during auto adapter swaging process can be detected.Conclusion(s): there is no abnormality found in the manufacturing records and the retained sample test results pass, so the root cause is not clear for the reported issue.
 
Event or Problem Description
No additional information is available.

Brand Name
SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23414310
Report Number3006948883-2025-00811
Device Sequence Number18399172
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(17)280731(10)4199689
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot Number4199689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown